# SDR HALA0600422

- Difficulty date: May 31, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 76,458 hours, 14,757 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG EXH MODULE DAMAGED AT 6 AND 6:30 POSITION.  OK TO CONTINUE PER GMM 4-3.1 AND SRM 54-43-30.  TRANSCRIBED TO MIC SHEET AND PLACARDED.
